Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 16, NWS Houston/Galveston, TX

May 26, 2016Brazos County, Grimes County, Madison County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 26, 2016, 12:55 PM CDT for Brazos County, Grimes County, Madison County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 12:55 PM CDT (17:55 UTC)
Expired
May 26, 2016, 1:30 PM CDT
In force
35 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brazos County, TX, Grimes County, TX, Madison County, TX

The radar

The Ft Hood radar (KGRK), 123 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3416 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

755 
WFUS54 KHGX 261755
TORHGX
TXC041-185-313-261830-
/O.NEW.KHGX.TO.W.0016.160526T1755Z-160526T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1255 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN MADISON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 130 PM CDT
    
* AT 1254 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR KURTEN...OR 11 MILES NORTHEAST OF BRYAN...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  NORTH ZULCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3085 9591 3072 9620 3075 9627 3100 9617
      3101 9615
TIME...MOT...LOC 1754Z 218DEG 16KT 3076 9621 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
870 
WWUS54 KHGX 261818
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
118 PM CDT THU MAY 26 2016

TXC041-185-313-261830-
/O.CON.KHGX.TO.W.0016.000000T0000Z-160526T1830Z/
GRIMES TX-BRAZOS TX-MADISON TX-
118 PM CDT THU MAY 26 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
NORTHWESTERN GRIMES...NORTHEASTERN BRAZOS AND SOUTHWESTERN MADISON
COUNTIES...
    
AT 118 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHEAST OF KURTEN...OR 15 MILES SOUTHWEST OF
MADISONVILLE...MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
NORTH ZULCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3077 9612 3082 9622 3101 9615 3101 9614
      3086 9593
TIME...MOT...LOC 1818Z 218DEG 16KT 3085 9613 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
071 
WWUS54 KHGX 261827
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
127 PM CDT THU MAY 26 2016

TXC041-185-313-261837-
/O.EXP.KHGX.TO.W.0016.000000T0000Z-160526T1830Z/
GRIMES TX-BRAZOS TX-MADISON TX-
127 PM CDT THU MAY 26 2016

...THE TORNADO WARNING FOR NORTHWESTERN GRIMES...NORTHEASTERN BRAZOS
AND SOUTHWESTERN MADISON COUNTIES WILL EXPIRE AT 130 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY
RAIN AND FLOODING IS STILL POSSIBLE.

LAT...LON 3077 9612 3082 9622 3101 9615 3101 9614
      3086 9593
TIME...MOT...LOC 1824Z 218DEG 16KT 3085 9613 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 10:04 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 26, 10:04 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1004 AM CDT THU MAY 26 2016

.DISCUSSION...
Activity moving in from the SW starting to get its act together
this morning as we are beginning to see some lightning with the
storms. Current grids look good - with highest pops over north-
ern counties and slightly lower closer to the coast. PWs around
2" already over the region along with increasing instability to
help things unsettled over SE TX these next couple of days. 41

&&

.PREV DISCUSSION...

Still looking for increasing rain chances across Southeast Texas
over the next two days as a series of disturbances move across the
state and help to ignite shower and thunderstorm development. Best
support/ lift/instability for possible strong/severe storms and
locally heavy rainfall still looks to be setting up across parts
of our western and northwestern counties. However, based on a
number of different scenarios being shown by the models, cannot
rule out some of this risk (especially the locally heavy rainfall)
spreading further to the east and south across the rest of our
area. The primary severe weather threats will be locally heavy
rainfall (and possible localized flooding) along with
strong/damaging winds, frequent lightning and large hail. Rainfall
totals for this Thursday-Friday event are expected to range from 1
to 2 inches in and around the coastal counties to 3 to 4 inches
across our northwestern and western counties. Locally higher
amounts will be possible area wide. Looks like less rain over the
Memorial holiday weekend with lower rain chances and warmer
temperatures. Look for mainly daytime 20% to 30% rain chances
during the first half of next week as weak upper level ridging
attempts to build into the state from the south. The next upper
level trough moving slowly eastward across the state during the
second half of the week has some potential to getting us back into
a wet pattern as we start the new month. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      82  73  82  71  88 /  70  50  70  50  40
Houston (IAH)              84  75  84  73  88 /  50  40  60  40  30
Galveston (GLS)            82  78  82  78  83 /  40  30  30  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
     FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION from 4 PM CDT this afternoon
     through late tonight FOR THE FOLLOWING ZONES: Coastal
     waters from Freeport to the Matagorda Ship Channel out 20
     NM...Matagorda Bay...Waters from Freeport to the Matagorda
     Ship Channel from 20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION from 7 PM CDT this evening
     through late tonight FOR THE FOLLOWING ZONES: Coastal
     waters from High Island to Freeport out 20 NM...Galveston
     Bay...Waters from High Island to Freeport from 20 to 60 NM.

&&
Hazardous weather outlook, May 26, 4:48 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 AM CDT THU MAY 26 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
WHARTON-
448 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF
DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE
THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG
WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL,
STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH
THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.

In the hours before

Special weather statement, May 26, 10:45 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1045 AM CDT THU MAY 26 2016

TXZ195>198-261630-
GRIMES TX-BURLESON TX-WASHINGTON TX-BRAZOS TX-
1045 AM CDT THU MAY 26 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLESON...NORTHEASTERN
WASHINGTON...SOUTHERN GRIMES AND SOUTHEASTERN BRAZOS COUNTIES THROUGH
1130 AM CDT...

AT 1044 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF WASHINGTON...OR 11 MILES NORTHEAST OF BRENHAM...
MOVING NORTHEAST AT 40 MPH.

THE STORM WILL CONTAIN FREQUENT DANGEROUS LIGHTNING AND HEAVY
DOWNPOURS WHICH MAY PRODUCE FLOODING OF POOR DRAINAGE AREAS. WINDS
IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...EASTERN BRYAN...NAVASOTA...WASHINGTON...WIXON VALLEY...
MILLICAN...ANDERSON...WELLBORN...CARLOS...ROANS PRAIRIE AND INDEPENDENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3017 9622 3025 9640 3076 9631 3058 9584
TIME...MOT...LOC 1544Z 209DEG 35KT 3028 9627
Special weather statement, May 26, 11:36 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1136 AM CDT THU MAY 26 2016

TXZ195>198-261715-
GRIMES TX-BURLESON TX-WASHINGTON TX-BRAZOS TX-
1136 AM CDT THU MAY 26 2016

...STRONG THUNDERSTORMS ACROSS EASTERN BURLESON...NORTHEASTERN
WASHINGTON...WEST CENTRAL GRIMES AND SOUTHEASTERN BRAZOS COUNTIES
THROUGH 1215 PM CDT...

AT 1135 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MILLICAN...OR 9 MILES NORTHWEST OF NAVASOTA...MOVING NORTHEAST AT 25
MPH.

HEAVY DOWNPOURS MAY PRODUCE PONDING OF WATER ON ROADS AND FLOODING
OF POOR DRAINAGE AREAS. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLLEGE STATION...MILLICAN AND CARLOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3037 9616 3042 9632 3065 9622 3055 9594
TIME...MOT...LOC 1635Z 218DEG 23KT 3049 9619
Special weather statement, May 26, 12:00 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1200 PM CDT THU MAY 26 2016

TXZ176-196-261745-
MADISON TX-BRAZOS TX-
1200 PM CDT THU MAY 26 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN BRAZOS AND CENTRAL
MADISON COUNTIES THROUGH 1245 PM CDT...

AT 1200 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTH OF KURTEN...OR 16 MILES WEST OF MADISONVILLE...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION WILL HAVE HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...NORMANGEE AND NORTH ZULCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3101 9573 3084 9617 3095 9628 3098 9623
      3100 9617 3107 9605 3107 9601 3109 9598
      3109 9578
TIME...MOT...LOC 1700Z 226DEG 25KT 3097 9618

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:53 AM CDTSmall Craft AdvisoryHGX41 hr
May 26, 10:45 AM CDTSpecial Weather StatementHGXBrazos, Grimes45 min
May 26, 11:36 AM CDTSpecial Weather StatementHGXGrimes39 min
May 26, 12:00 PM CDTSpecial Weather StatementHGXMadison45 min
May 26, 12:27 PM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Madison63 min
May 26, 12:32 PM CDTTornado WarningHGXBrazos, Grimes, Madison28 min
May 26, 1:07 PM CDTFlash Flood WarningHGXBrazos, Grimes, Madison113 min
May 26, 1:34 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker41 min
May 26, 1:47 PM CDTFlash Flood WatchHGXAustin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more32 hr
May 26, 1:47 PM CDTTornado WarningHGXGrimes, Madison, Walker28 min
May 26, 2:12 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more3 hr
May 26, 2:22 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson23 min
May 26, 2:29 PM CDTTornado WarningHGXBrazos, Burleson, Grimes, Washington31 min
May 26, 2:54 PM CDTTornado WarningHGXBrazos, Burleson, Grimes, Waller, Washington36 min
May 26, 2:59 PM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Houston, Madison, Walker and 1 more3 hr
May 26, 3:14 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more2 hr
May 26, 3:26 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Harris, Montgomery, Waller, Washington34 min
May 26, 3:49 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more2 hr
May 26, 3:57 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller33 min
May 26, 4:09 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington51 min
May 26, 4:16 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Harris, Waller, Washington29 min
May 26, 4:29 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, San Jacinto, Walker, Waller46 min
May 26, 4:32 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more3 hr
May 26, 4:49 PM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Waller3 hr
May 26, 5:01 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Waller, Washington44 min
May 26, 5:12 PM CDTAreal Flood AdvisoryHGXHouston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more3 hr
May 26, 5:19 PM CDTSevere Thunderstorm WarningHGXAustin, Washington26 min
May 26, 5:22 PM CDTSpecial Weather StatementHGXMontgomery, San Jacinto38 min
May 26, 5:29 PM CDTRiver Flood WarningHGXBurleson, Washington50 hr
May 26, 5:36 PM CDTRiver Flood WarningHGXMadison, Walker65 hr
May 26, 5:41 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison15 days
May 26, 5:44 PM CDTTornado WarningHGXAustin, Grimes, Waller, Washington31 min
May 26, 5:48 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, San Jacinto27 min
May 26, 5:57 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more3 hr
May 26, 6:02 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Madison, Walker3 hr
May 26, 6:08 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto37 min
May 26, 6:13 PM CDTSevere Thunderstorm WarningHGXAustin, Waller, Washington47 min
May 26, 6:16 PM CDTSpecial Weather StatementHGXMontgomery, Waller44 min
May 26, 6:25 PM CDTSevere Thunderstorm WarningHGXAustin, Washington50 min
May 26, 6:39 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Polk, San Jacinto51 min
May 26, 6:46 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more3 hr

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.